MathSciNet Relay Station
MathSciNet bibliographic data
MR961406 (89k:32048) 32H15
Graham, Ian Holomorphic mappings into strictly convex domains which are Kobayashi isometries at one point. Proc. Amer. Math. Soc. 105 (1989), no. 4, 917–921.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement